# SDR ASAA2015092013142

- Difficulty date: September 20, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 6,803 hours, 2,194 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Failed
- Location: Shutoff Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE - ENGINE FUEL VALVE LIGHT ILLUMINATED BRIGHT DURING ENGINE START AND FUEL LEVER BROUGHT TO IDLE BUT STAYED ON AND BRIGHT.  ACFT GROUNDED.  R & R NR 1 ENGINE HIGH PRESSURE SHUTOFF VALVE SWITCH.  REF MM 73-21-09-400-801, 73-21-09-000-801, 71-00-00-700-807, 71-00-00-800-811, 71-00-00-700-808.  OPS CHECK GOOD.
